Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Mayzent

Mayzent

What are the side effects of this medication? I took another type of medication in pill form and had horrible side effects which I am still suffering from even though I've gone back on Rebif shots.

posted January 18
A MyMSTeam Member

I'm so glad you are going to the doctor today. I'm a little confused about what you said. It sounds like you are freezing the shots. Ooch! No wonder they hurt. I'll be interested in what your doctor says.

posted March 17
A MyMSTeam Member

I get sick affect about 30 min after rebif shot and it goes down from there lol. Lathargic ,sleeping, feels like our prize bull thought I was his rag doll, lol don't have a bull. The shots to prepare lanicain 5% and frozen ice pack for about 15 mins. Don't know why the shots hurt so bad . The 22 dose didn't . I'm talking to my Dr today ...

posted March 15
A MyMSTeam Member

I'm back on Rebif and doing well. Thank you so much for your message. I am so glad you are having great success with Aubagio. My hair is still falling out. You are definitely right when you said we are all different,

Have a wonderful day!

posted March 15
A MyMSTeam Member

I'm sooo sorry for you! I've tried Betaferon and Rebif and I'm now taking Aubagio and I love it. My hair was falling out at first but that stopped after a while and my hair is thicker and more than I ever had. I don't have any other side-effects from Aubagio and my Neurologist found that some of my legions on my brain shrinked.
I guess MS patients are all so different and respond differently to medication. I surely hope you find one that works for you!

posted March 15
A MyMSTeam Member

Sendinghugs . I've found doing coffee enemas to help . It removes the toxins left over from your digestive drugs . And laying on right side when doing it cleans the liver .

posted January 29

Related content

View all
Your Experince Using Mayzent. Cost, Side Effects, Is It Helping Or How Long Have You Been Taking It?
A MyMSTeam Member asked a question 💭
Already a Member? Log in